# SDR DALA2019063003935

- Difficulty date: June 25, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N828NW
- Make and model: Airbus A330-302
- Aircraft serial: 1720
- Aircraft time: 14,972 hours, 1,847 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Seat 11ab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT MISSING UNDER SEAT 11AB. DEFERRED PER MEL 33-51-01B, AND UNTIL LIGHT AND HOUSING ASSEMBLY IS AVAILABLE. LP 6301042
